PL EN


Preferences help
enabled [disable] Abstract
Number of results
1996 | 89 | 4 | 459-466
Article title

Coupled Nonlinear System in (2+1) Dimension and Overturning Solitons

Content
Title variants
Languages of publication
EN
Abstracts
EN
Coupled nonlinear integrable systems in (2+1) dimension are generated from a matrix Schrodinger-type inverse problem and solved explicitly to demonstrate a new phenomenon of overturning. Both, the two- and three-dimensional graphical depictions of the solution are presented. Our analysis is an extension of the uncoupled case reported earlier by Bogoyavlenskii. A unique feature of the solution is the occurrence of arbitrary functions of (y, t) in its functional form, which significantly changes the behaviour of the solution.
Keywords
EN
Year
Volume
89
Issue
4
Pages
459-466
Physical description
Dates
published
1996-04
received
1995-01-13
(unknown)
1995-06-19
(unknown)
1995-12-05
References
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv89z401kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.